Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Smith, J.Q. and Queen, C.M. (1996) Bayesian models for sparse probability tables. Annals of Statistics, 24 (5). pp. 2178-2198. ISSN 0090-5364. (The full text of this publication is not available from this repository)

Queen, C.M. and Smith, J.Q. and James, D.M. (1994) Bayesian forecasts in markets with overlapping structures. International Journal of Forecasting, 10 (2). pp. 209-233. ISSN 0169-2070. (The full text of this publication is not available from this repository)

This list was generated on Mon Apr 7 14:03:09 2014 BST.